question-icon

Can Cefzil cause diarrhea?

default
Posted on Mon, 29 Aug 2016
Question: I took cefzil for an infection but it give me diarrhea. My doctor told me to stop the antibiotic. How long will the diarrhea last ? How long does cefzil stay in your system ?
doctor
Answered by Dr. Klerida Shehu (3 hours later)
Brief Answer:
Please follow..

Detailed Answer:
Hi and thank you for asking!
You are reporting to have diarrhea after cefzil use.
Diarrhea is a side effect of Cefzil .Otherwise misbalance gut after antibiotic use is another cause of your diarrhea.
With regards to diarrhea duration time. It has not an exactly time. this is why I suggest to start probiotic use.
Otherwise after 48 hour after stopping cefzil use you should have improvement .
Cefzil usually stays in organism for 24 hours after after stopping it. Otherwise it is highly depended form urinary system function.

Wish you all the best!
Dr.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2265 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Cefzil cause diarrhea?

Brief Answer: Please follow.. Detailed Answer: Hi and thank you for asking! You are reporting to have diarrhea after cefzil use. Diarrhea is a side effect of Cefzil .Otherwise misbalance gut after antibiotic use is another cause of your diarrhea. With regards to diarrhea duration time. It has not an exactly time. this is why I suggest to start probiotic use. Otherwise after 48 hour after stopping cefzil use you should have improvement . Cefzil usually stays in organism for 24 hours after after stopping it. Otherwise it is highly depended form urinary system function. Wish you all the best! Dr.Klerida